# SDR CALA2019042900676

- Difficulty date: April 29, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N485UA
- Make and model: Airbus A320-232
- Aircraft serial: 1617
- Aircraft time: 55,540 hours, 24,053 cycles
- Engine: Iae V2527A5
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 41SG2401
- Condition: Inoperative
- Location: Nr 1 Eng Oil
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LO OIL PRESS ON CLIMBOUT ECAM PLUS 40PSI ON GUAGE.  RETURNED TO FIELD.  AFTER DEBRIEFED CREW, OIL PRESSURE NORMAL AT FLIGHT IDLE LEVEL FLIGHT. ONCE THEY WENT TO CLIMB THRUST OIL PRESSURE WENT TO NEAR 40-45 PSI IN THE RED.OIL QTY IS NORMAL WITH NO LOSS OF OIL.  EMC OIL PRESSURE INDICATION LESS THAN 60 PSI ON ENGINE 1 REF TSM TASK 79-33-00-810-820-A OIL LOW PRESSURE WARNING WITH THIS OCCURED TO NR 1 ENGINE. ALSO ONCE BEFORE AT PDX. SEE HISTORY TRANSMITTER, OI  OFF 31-7931-9-9002 4729 ON 31-7931-9-9002 1356 REF TSM 79-33-00-810-820 REPLACED SCAVENGE & PRESSURE OIL FILTER S REF AMM 79-22-44-920-010-A & 79-21-44-920-010-A NO FAULTS NOTED. ALSO INSPECTED MDCS REF AMM 79-00-00-200-011-A NO FAULTS.. ALSO R & R OIL PRESSURE TRANSMITTER REF AMM 79-33-15-000/400-0 10-A. RAN ENGINE OIL PRESSURE NORMAL ACFT OK TO CONTINUE.
